Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Urge to urinate frequently after stopping to masturbate. What could be the reason?

A while back ago I started to get this feeling of needing to urinate more than normal. I have master baited a lot but have quit. Since then It is the only thing that I have. Some days It feels like a little of burning but the other days there is not. If it is a uti I would think there would be more problems but there is not. This has been going on for 2 months.
Asked On : Tue, 14 Aug 2012
Answers:  1 Views:  23
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Urologist 's  Response
Your symptoms are unlikely to be related to masterbation. I still think uti or prostatitis(in males) could still be the cause. UTI symptoms vary with the severity and if it is mild then frequency and urgency might be the only symptoms. Get your urine test and and if there are more than 5 pus cells/hpf in your urine then infection is likely. You need to be examined by a urologist.
Answered: Fri, 18 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor